MAUDE Adverse Event Report: COVIDIEN SHIONOGI 25 X 5/8 R PKG; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN SHIONOGI 25 X 5/8 R PKG; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 5551390558
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reports 61 split needle hubs were identified.
 
Additional Manufacturer Narrative
The device history record (dhr) for the lot indicates no defects were found in visual samples inspected from the lot.There were two samples returned for evaluation for this complaint.The samples were visually inspected.One sample appeared to have the side of the hub scratched through and the second hub appeared to be split.The reported condition is confirmed.The complaint file contains insufficient evidence to determine a most probable root cause of the split hub.The most likely root cause of the scratched hub is the hub loader.Awareness training for damaged hubs was completed and a new assembly machine is being installed and validated.This information will be utilized for trending purposes to determine the need for additional corrective actions.

Brand Name
SHIONOGI 25 X 5/8 R PKG
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key8704067
Report Number1017768-2019-00651
Device Sequence Number1992296
Product Code FMI
UDI-Device Identifier10884521184244
UDI-Public10884521184244
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5551390558
Device Catalogue Number5551390558
Device Lot Number831648
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer06/13/2019
Initial Report FDA Received Date06/17/2019
Supplement Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1